American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13J30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Andreas Fischer. A strict Positivstellensatz for rings of definable analytic functions. Proc. Amer. Math. Soc. 141 (2013) 1415-1422.
Abstract, references, and article information
View Article: PDF

[2] Doris Augustin and Manfred Knebusch. Quadratic modules in $R[[X]]$. Proc. Amer. Math. Soc. 138 (2010) 75-84. MR 2550171.
Abstract, references, and article information
View Article: PDF

[3] Guangxing Zeng. Henselian valuations and orderings of a commutative ring. Proc. Amer. Math. Soc. 135 (2007) 929-938. MR 2262892.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Monique Laurent. Revisiting two theorems of Curto and Fialkow on moment matrices. Proc. Amer. Math. Soc. 133 (2005) 2965-2976. MR 2159775.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1